# SDR DALA2017122808979

- Difficulty date: December 26, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 71,927 hours, 9,192 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SMOKE DETECTOR RED WARNING LIGHT COMES ON AND STAYS ON WHEN THE REST BUTTON IS PRESSED IN THE AFT CREW REST.   NO EVIDENCE OF SMOKE. REPLACED VESTIBULE NR 4 DETECTOR.
